# SDR DL72W001861

- Difficulty date: September 22, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 57,549 hours, 39,514 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561727
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBOARD CHORD OF THE C1 DOOR CUTOUT LOWER SILL BEAM (STR 26R) WAS FOUND WITH DEEP CORROSION ON THE OUTBOARD      FLANGE JUST AFT THE THE FS 620 FRAME.  THE DAMAGED SECTION  OF FLANGE WAS TRIMMED OUT.  THE CHORD WAS REPAIRED WITH TWO EXTERNAL ALUMINUM REPAIR STRAPS AND AN INTERNAL ALUMINUM REPAIR ANGLE INSTALLED PER ER/A 378591-14.
